# SDR 05FDEA03036

- Difficulty date: September 21, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Damaged
- Location: Bs 740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AC BAY, BS 740 TO 800 KEELBEAM LWR WEB, 4 LIGHTNING HOLES HAVE OUT OF ROUND HOLES AND ARE MISSING STRESS BEVELS.   REPAIRED LOWER KEELBEAM WEB PER SRM 51-40-2.
